Alert archive / Kansas / Tornado Warnings in 2008

Tornado Warning 42, NWS Goodland, KS

May 23, 2008Graham County, Sheridan County, Kansas

NWS Goodland, KS issued this tornado warning at May 23, 2008, 6:58 PM CDT for Graham County, Sheridan County, Kansas. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2008, 6:58 PM CDT (23:58 UTC)
Expired
May 23, 2008, 8:00 PM CDT
In force
62 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon

Counties Graham County, KS, Sheridan County, KS

The radar

The Goodland radar (KGLD), 129 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 2:15 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 12.0 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2008-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 143 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2008-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 292 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
143 J/kg
Mixed-layer CIN
-139 J/kg
Mixed-layer LCL
510 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
292 m²/s²
0-3 km storm-relative helicity
253 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KGLD 232359
TORGLD
KSC065-179-240100-
/O.NEW.KGLD.TO.W.0042.080523T2358Z-080524T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
658 PM CDT FRI MAY 23 2008

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN GRAHAM COUNTY IN NORTHWEST KANSAS...
  EASTERN SHERIDAN COUNTY IN NORTHWEST KANSAS...

* UNTIL 800 PM CDT

* AT 654 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A TORNADO 6 MILES NORTHWEST OF SAINT PETER...MOVING NORTH AT 29
  MPH.

* THE TORNADO WILL BE NEAR...
  STUDLEY AND 6 MILES WEST OF MORLAND AROUND 705 PM CDT...
  TASCO AROUND 710 PM CDT...

THIS IS A DANGEROUS STORM THE TORNADO WAS REPORTED AS RAIN WRAPPED. 
SEEK BELOW GROUND SHELTER IMMEDIATELY...OTHERWISE...GO TO A SMALL 
INTERIOR ROOM ON THE LOWEST FLOOR. AVOID WINDOWS AND PROTECT 
YOURSELF FROM FLYING DEBRIS. ABANDON CARS AND MOBILE HOMES FOR 
REINFORCED BUILDINGS.


A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR NORTHEASTERN COLORADO AND NORTHWESTERN KANSAS AND SOUTHWEST
NEBRASKA.

LAT...LON 3953 10034 3954 9994 3919 10006 3918 10029
TIME...MOT...LOC 2358Z 178DEG 25KT 3928 10018

$$

MCGUIRE
2 follow-up statements
000 
WWUS53 KGLD 240030
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
630 PM MDT FRI MAY 23 2008

KSC065-179-240100-
/O.CON.KGLD.TO.W.0042.000000T0000Z-080524T0100Z/
SHERIDAN KS-GRAHAM KS-
730 PM CDT FRI MAY 23 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHWESTERN GRAHAM AND EASTERN SHERIDAN COUNTIES...

AT 727 PM CDT...A TORNADO WAS OCCURRING.  THIS TORNADO WAS LOCATED 7
MILES NORTH OF MORLAND...MOVING NORTH AT 29 MPH.

THE TORNADO WILL BE NEAR...
  RURAL NORTHWESTERN GRAHAM COUNTY AROUND 740 PM CDT...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

ANOTHER TORNADO PRODUCING STORM WAS LOCATED NEAR THE GRAHAM AND 
SHERIDAN COUNTY LINE SOUTH OF THE STUDLEY AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR NORTHEASTERN COLORADO AND NORTHWESTERN KANSAS AND SOUTHWEST
NEBRASKA.

LAT...LON 3953 10034 3954 9994 3919 10006 3918 10029
TIME...MOT...LOC 0030Z 178DEG 25KT 3946 10011

$$

MCGUIRE
000 
WWUS53 KGLD 240054
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
654 PM MDT FRI MAY 23 2008

KSC109-240104-
/O.EXP.KGLD.TO.W.0045.000000T0000Z-080524T0100Z/
LOGAN KS-
754 PM CDT FRI MAY 23 2008

...THE TORNADO WARNING FOR SOUTHEASTERN LOGAN COUNTY WILL EXPIRE AT
700 PM MDT/800 PM CDT/...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR NORTHEASTERN COLORADO AND NORTHWESTERN KANSAS AND SOUTHWEST
NEBRASKA.

LAT...LON 3869 10082 3869 10111 3883 10113 3886 10097
      3887 10095 3887 10091 3888 10089 3889 10081
TIME...MOT...LOC 0054Z 254DEG 50KT 3892 10071 3872 10062
          3846 10065

$$

FOLTZ

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at May 23, 2:52 PM CDT, 4 hours 6 minutes earlier.

Area forecast discussion, May 23, 2:52 PM CDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
152 PM MDT FRI MAY 23 2008

.SYNOPSIS...
1248 PM MDT FRI MAY 23 2008

VERY ACTIVE WEATHER PATTERN CONTINUES OVER THE CENTRAL HIGH PLAINS
TODAY. WATER VAPOR IMAGERY SHOWING IMPRESSIVE CLOSED MID/UPPER
LOW OVER THE GREAT BASIN. SHORTWAVE TROUGH WHICH KICKED OFF SEVERE
THUNDERSTORMS OVER OUR AREA YESTERDAY IS NOW MOVING INTO THE
DAKOTAS. ANOTHER POTENT SHORTWAVE TROUGH NOW ROUNDING THE BASE OF
THE LONGWAVE TROUGH BRINGING POTENTIAL FOR SIGNIFICANT SEVERE
WEATHER OUTBREAK AGAIN THIS AFTERNOON AND EVENING.

FOLTZ
&&

.DISCUSSION...
1248 PM MDT FRI MAY 23 2008

PRIMARY FOCUS FOR THIS FORECAST PACKAGE WILL BE LINGERING SEVERE
WEATHER THREAT OVER THE CWA DURING THE OVERNIGHT HOURS TONIGHT AND
CONTINUED PRECIP CHANCES THROUGH THE END OF THE PERIOD.

STRONG TO SEVERE DEEP MOIST CONVECTION WILL BE ONGOING AT THE
START OF FORECAST PERIOD AND WILL SLOWLY TRANSITION EASTWARD
DURING THE OVER NIGHT HOURS. COMBINATION OF 2 TO 3 INCH RAINFALL
AMOUNTS FROM LAST NIGHTS STORMS AND TODAYS SOUTH TO NORTH STORM
MOTION CONDUCIVE TO TRAINING CELLS...WILL LIKELY RESULT IN HYDRO
CONCERNS OVER THE EASTERN TWO-THIRDS OF THE CWA. HAVE ISSUED A
FLASH FLOOD WATCH ALONG AND EAST OF A LINE FROM STRATTON NEBRASKA
TO RUSSEL SPRINGS KANSAS. WILL SEE POTENTIAL FOR ADDITIONAL
CONVECTION SATURDAY AFTERNOON/EVENING ALONG AND EAST OF THE
COLORADO/KANSAS BORDER HOWEVER BEST COMBINATION OF SHEAR AND
INSTABILITY WILL BE WELL EAST OF THE CWA. ACTIVE WEATHER PATTER
WILL CONTINUE ON SUNDAY AND MONDAY AS ANOTHER IN THE LONG SERIES
OF SHORTWAVE TROUGHS EJECTS OUT OF THE BASE OF THE LONGWAVE
TROUGH. BEST THREAT FOR SEVERE WEATHER WILL BE MONDAY AFTERNOON
AND EVENING. TIMING AND MODE OF SEVERE WEATHER TOUGH TO PIN DOWN
AT THIS POINT BUT WILL BECOME CLEARER AS MONDAY DRAWS CLOSER.

BY TUESDAY..ECMWF SHOWS THE MID/UPPER LOW RETROGRADING OFF THE
COAST OF CALIFORNIA WHICH SHOULD ALLOW WEAK RIDGING TO SET UP.
RIDGE AXIS SHIFTS EASTWARD INTO THE MIDDLE MISSISSIPPI VALLEY BY
WEDNESDAY AFTERNOON WITH A SHORTWAVE TROUGH MOVING IN THURSDAY
MORNING BRINGING ANOTHER SHOT AT CONVECTION BACK TO THE AREA.

ESSENTIALLY FOLLOWED HPC GUIDANCE FOR TEMPS IN THE EXTENDED GIVING
ONGOING CONVECTION OVER THE CWA.

FOLTZ
&&

.AVIATION...
1113 AM MDT FRI MAY 23 2008

LINE OF THUNDERSTORMS OVER NORTHWESTERN KS AND SOUTHWESTERN NE
SHOULD BE OUT OF THE REGION...INCLUDING KMCK...BY 20Z.
HOWEVER...EXPECTING FURTHER THUNDERSTORM DEVELOPMENT THIS
AFTERNOON. EXACT TIMING OF THUNDERSTORMS IS THE BIG VARIABLE RIGHT
NOW...BUT UNDER ANY THUNDERSTORMS THAT DEVELOP EXPECT IFR
CONDITIONS...BASED ON OBS UNDER THUNDERSTORMS THIS MORNING.

SFJ
&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...WIND ADVISORY UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING FOR KSZ001-
     002-013-014-027-028-041-042.

     FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR KSZ002>004-
     014>016-028-029.

NE...WIND ADVISORY UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING FOR NEZ079-
     080.

     FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR NEZ080-081.

CO...WIND ADVISORY UNTIL 8 PM MDT THIS EVENING FOR COZ090>092.

     RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR COZ253-254.

&&

WFO GOODLAND
Hazardous weather outlook, May 23, 12:47 PM CDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1147 AM MDT FRI MAY 23 2008

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-241215-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1147 AM MDT FRI MAY 23 2008 /1247 PM CDT FRI MAY 23 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE WEATHER THIS AFTERNOON AND
TONIGHT EAST OF A LINE FROM JOES COLORADO TO LEOTI KANSAS. ABUNDANT
MOISTURE TRANSPORTED ON SOUTHEAST WIND WILL COMBINE WITH
INSTABILITY TO PRODUCE THUNDERSTORMS THIS AFTERNOON ACROSS THE
TRI-STATE AREA. THUNDERSTORMS SHOULD BECOME MORE NUMEROUS LATE
THIS AFTERNOON AND TONIGHT AS A DISTURBANCE ALOFT FURTHER
INTENSIFIES STORMS. THERE IS PLENTY OF SHEAR SO THAT SUPERCELL
THUNDERSTORMS ARE LIKELY WITH LARGE HAIL AND TORNADOES. IN
ADDITION...NUMEROUS THUNDERSTORMS MOVING RAPIDLY NORTH OVER THE
SAME PATH WILL INCREASE THE POTENTIAL FOR FLASH FLOODING
ESPECIALLY OVER EASTERN PORTIONS OF THE AREA WHERE SIGNIFICANT
RAINFALL OCCURRED LAST NIGHT.

IN ADDITION...STRONG SOUTHERLY WINDS WILL BE OBSERVED ACROSS A
PORTION OF THE THE REGION TODAY. SOUTH WINDS OF 30 TO 35 MPH WITH
GUSTS AROUND 45 MPH ARE POSSIBLE.

EXTREME FIRE DANGER ALSO EXISTS THIS AFTERNOON OVER KIT CARSON AND
CHEYENNE COUNTIES IN COLORADO. LOW RELATIVE HUMIDITIES COMBINED WITH
STRONG WINDS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A CHANCE OF THUNDERSTORMS EXISTS AGAIN ON SATURDAY AND SATURDAY
NIGHT. THERE WILL BE A BRIEF RELIEF FROM THUNDERSTORM ACTIVITY ON
SUNDAY BEFORE THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS
EACH DAY DURING THE FIRST PART OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT.

FS

In the hours before

Local storm report, May 23, 6:22 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
522 PM MDT FRI MAY 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     HAIL             10 NW ATWOOD            39.91N 101.17W
05/23/2008  E0.88 INCH       RAWLINS            KS   TRAINED SPOTTER

&&

SJOHNSON
Local storm report, May 23, 6:31 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
531 PM MDT FRI MAY 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     HAIL             3 W TRENTON             40.17N 101.07W
05/23/2008  E1.00 INCH       HITCHCOCK          NE   TRAINED SPOTTER

&&

SJOHNSON
Local storm report, May 23, 6:36 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
536 PM MDT FRI MAY 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     TORNADO          5 W WESKAN              38.86N 102.05W
05/23/2008                   CHEYENNE           CO   LAW ENFORCEMENT

&&

SJOHNSON
Local storm report, May 23, 6:38 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
538 PM MDT FRI MAY 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     HAIL             6 NNW STRATTON NE       40.23N 101.27W
05/23/2008  E1.00 INCH       HITCHCOCK          NE   NWS EMPLOYEE

&&

SJOHNSON
Local storm report, May 23, 6:43 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
543 PM MDT FRI MAY 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     FUNNEL CLOUD     7 SE HOXIE              39.28N 100.35W
05/23/2008                   SHERIDAN           KS   TRAINED SPOTTER

&&

SJOHNSON
Local storm report, May 23, 6:57 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
557 PM MDT FRI MAY 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HAIL             3 W GOVE                38.96N 100.55W
05/23/2008  E1.00 INCH       GOVE               KS   TRAINED SPOTTER

&&

FOLTZ

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:09 PM CDTHigh Wind WarningGLDGreeley, Logan, Sherman, Wallace, Wichita4 hr
May 22, 7:14 PM CDTTornado WarningGLDDecatur48 min
May 22, 7:16 PM CDTSevere Thunderstorm WarningGLDGove, Logan, Sheridan, Thomas59 min
May 22, 7:20 PM CDTTornado WarningGLDGraham, Norton, Sheridan44 min
May 22, 7:42 PM CDTAreal Flood WarningGLDDecatur, Gove, Graham, Norton, Sheridan6 hr
May 22, 7:56 PM CDTTornado WarningGLDNorton49 min
May 22, 8:18 PM CDTSevere Thunderstorm WarningGLDGove, Graham, Norton, Sheridan57 min
May 22, 8:43 PM CDTSevere Thunderstorm WarningGLDNorton20 min
May 22, 8:59 PM CDTTornado WarningGLDGraham38 min
May 22, 9:47 PM CDTSevere Thunderstorm WarningGLDGraham58 min
May 22, 10:13 PM CDTSevere Thunderstorm WarningGLDGraham, Norton47 min
May 22, 11:01 PM CDTSevere Thunderstorm WarningGLDGraham41 min
May 23, 4:31 AM CDTWind AdvisoryGLDCheyenne, Greeley, Logan, Rawlins, Sherman, Thomas and 2 more16 hr
May 23, 4:41 AM CDTRed Flag WarningGLDGreeley, Wallace, Wichita16 hr
May 23, 4:51 AM CDTSevere Thunderstorm WarningGLDLogan, Sherman, Thomas, Wallace39 min
May 23, 8:07 AM CDTSevere Thunderstorm WarningGLDDecatur53 min
May 23, 9:39 AM CDTSevere Thunderstorm WarningGLDRawlins21 min
May 23, 11:47 AM CDTFlash Flood WatchGLDDecatur, Gove, Graham, Logan, Norton, Rawlins and 2 more17 hr
May 23, 1:19 PM CDTAreal Flood WarningGLDRawlins18 hr
May 23, 1:54 PM CDTSevere Thunderstorm WarningGLDRawlins, Thomas66 min
May 23, 2:53 PM CDTSevere Thunderstorm WarningGLDDecatur, Rawlins67 min
May 23, 2:58 PM CDTAreal Flood WarningGLDDecatur18 hr
May 23, 3:02 PM CDTSevere Thunderstorm WarningGLDGove58 min
May 23, 3:11 PM CDTTornado WarningGLDGove64 min
May 23, 3:37 PM CDTSevere Thunderstorm WarningGLDDecatur, Gove, Sheridan38 min
May 23, 4:07 PM CDTTornado WarningGLDGove, Graham, Sheridan53 min
May 23, 4:08 PM CDTSevere Thunderstorm WarningGLDDecatur, Rawlins, Sheridan, Thomas67 min
May 23, 4:33 PM CDTSevere Thunderstorm WarningGLDGove, Sheridan, Thomas42 min
May 23, 4:44 PM CDTFlash Flood WarningGLDGove, Sheridan6 hr
May 23, 4:52 PM CDTSevere Thunderstorm WarningGLDGove, Logan, Sheridan, Thomas, Wichita38 min
May 23, 4:52 PM CDTTornado WarningGLDDecatur, Graham, Norton, Sheridan53 min
May 23, 5:15 PM CDTSevere Thunderstorm WarningGLDDecatur, Rawlins, Sheridan, Thomas60 min
May 23, 5:15 PM CDTTornado WarningGLDGove60 min
May 23, 5:19 PM CDTSevere Thunderstorm WarningGLDGove, Logan, Thomas26 min
May 23, 5:26 PM CDTTornado WarningGLDThomas10 min
May 23, 5:42 PM CDTSevere Thunderstorm WarningGLDGove, Sheridan, Thomas24 min
May 23, 5:44 PM CDTSevere Thunderstorm WarningGLDDecatur, Sheridan61 min
May 23, 5:49 PM CDTSevere Thunderstorm WarningGLDLogan, Wichita26 min
May 23, 6:06 PM CDTSevere Thunderstorm WarningGLDRawlins39 min
May 23, 6:10 PM CDTTornado WarningGLDGove, Graham, Sheridan65 min
May 23, 6:17 PM CDTSevere Thunderstorm WarningGLDDecatur, Rawlins, Sheridan, Thomas42 min
May 23, 6:25 PM CDTSevere Thunderstorm WarningGLDDecatur, Norton, Sheridan52 min
May 23, 6:31 PM CDTTornado WarningGLDDecatur, Graham, Sheridan44 min
May 23, 6:32 PM CDTSevere Thunderstorm WarningGLDRawlins21 min
May 23, 6:36 PM CDTTornado WarningGLDWallace24 min
May 23, 6:41 PM CDTSevere Thunderstorm WarningGLDGove34 min

Nearby

Tornado Warnings in Kansas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.